Sore and tender breast after taking milk thistle. What could be the reason?
User rating for this question
I HAVE BEEN TAKING MILK THISTLE FOR MANY MONTHS, I AM A 69 YR, OLD FEMALE. I NOTICED ABOUT A MONTH AGO MY BREAST WERE GETTING FIRM BUT I WASN'T CONCERNED, LAST WEEK MY BREAST GOT SO SORE AND TENDER , I QUIT THE M.T. 5 DAYS AGO, THERE IS A SLIGHT IMPROVEMENT THEY DON;T FEEL AS FIRM,THEY ARE STILL VERY SORE. HOW LONG DOES IT TAKE TO RECOVER AND BE BACK TO NORMAL ? AND WILL THIS INCREASE MY CHANGES OFF GETTING BREAST CANCER ,AS I DO HAVE NON CANCER CALCIFICATION IN BOTH BREASTS. PLEASE ANSWER SOON AS I AM SCARED. THANK YOU
Posted Tue, 26 Nov 2013 in Women's Health
Answered by Dr. Arif N Khan 15 minutes later
Brief Answer: It is normal to have sore breasts. Detailed Answer: Hi, Thank you for choosing XXXXXXX Milk thistle is a plant extract, sometimes it has got hormonal effect which can affect other organs like breast , uterus. So you need to be careful. Its not normal to have this type of soreness after taking this preparation, what I advise you is stop the medication and consult an OBGy specialist as early as possible, after examining you clinically they might advise you a scan or biopsy if required. Its safe to get evaluated and rule out all doubts. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
People also viewed
- Treatment staphylococcus epidermidis in vagina
- Hearing aid in velachery
- Red spot at entrance of vagina
- Red extra skin at episiotomy site
- Harpic aid lady of her tongue
- Will taking milk thistle help me lose weight
- Milk thistle for lactose intolerance
- Infected episiotomy red piece hanging
- First aid treatment for sleeping pilld
- Frist aid for sleeping pills
- What are the side effects of milk thistle?
- High liver enzyme peritonitis
- Can i take milk thistle with amlodipine
- Sgpt high milk thistle
- First aid for the sleeping pills